# SDR ASOA201101207

- Difficulty date: June 22, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N973EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7575
- Aircraft time: 20,565 hours, 18,477 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK AT LBL 9,  BETWEEN FS 559.00+80 AND 559.00+96 CORRODED.  REMOVED AND REPLACED CARGO TRACK IAW SRM 51-40-11& AMM TASK 53-01-11-400-802. MINOR REPAIR.
